Aniello, Paolo (2011) On a certain class of semigroups of operators. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: On a certain class of semigroups of operators
Date: 2011
Number of Pages: 13
Department: Scienze fisiche
Section of the department: UniTA
Identification Number: DOI:10.1142/S123016121100008X
Official URL:
Journal or Publication Title: Open systems & information dynamics
Date: 2011
ISSN: 1230-1612
Volume: 18
Number: 2
Page Range: pp. 129-142
Number of Pages: 13
Uncontrolled Keywords: Open quantum systems
Identification Number: DOI:10.1142/S123016121100008X
MIUR S.S.D.: Area 02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Additional Information: Preprint in <>
Date Deposited: 27 Jun 2011 16:24
Last Modified: 30 Apr 2014 19:46

Actions (login required)

View Item View Item